| Model Number |
928850 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
3 syringes affected.Medwatch section c for the affected product is attached.
Event or Problem Description
Pharmacist reported was dispensing a 10 packet to patient and noticed 3 syringes in sealed bag without needle shields.Discard.Lot # 2206101.Catalog# walgreens syringe 928850.Date of event (b)(6) 2024.Sample status (b)(6) 2024.
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.